| Model Number |
VH-3010 |
| Medical Device Problem Code |
Intermittent Loss of Power (4016)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/13/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The hospital reported during a procedure, the t.W.Power supply ¿kept stalling¿.Another t.W.Power supply was used to complete the procedure, no patient effects.
Additional Manufacturer Narrative
Tw(b)(4) since the device is not available to be returned to us, a technical evaluation cannot be performed.Per our standard sop's, all events are tracked and trended to determine whether or not any trends develop.